# SDR DALA14013775803

- Difficulty date: February 26, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 41,035 hours, 13,540 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1020-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM INNER CHORD ANGLE HAS AREAS OF LIGHT CORROSION BETWEEN BS 1020 AND 1040.  R & R CREASE BEAM INNER CHORD ANGLE AT BS 900-1040 MAIN CABIN LT SIDE IAW SRM 51-40-02.
